# SDR SWAA950472

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND WEB CRACKED AT UPPER FLANGE FLOOR BEAM ATTACH POINT, BS 360, BL 0.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
